Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :41 Issue : 2 2014      Add To Cart                                                                    Download

Random fixed point of Greguš mapping and its application to nonlinear stochastic integral equations

Auther : ISMAT BEG, M. SAHA, ANAMIKA GANGULY, DEBASHIS DEY


Abstract
We obtain sufficient conditions for the existence of random fixed point of Greguš type random operators on separable Banach spaces and use it to solve a random nonlinear integral equation of the form: To further illustrate, examples of nonlinear stochastic integral equation are constructed.
Keywords
Random fixed point; Greguš mapping; nonlinear stochastic integral equation; Banach space

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55201

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law